# SDR EIA2003135

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 2,139 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1760 STR 49 RT HAS CORROSION ON STRUCTURE LOWER SURFACE.  REPLACED DAMAGED STR FROM BS 1740-1770 IAW B747 SRM 53-10-03 FIG 8.
